It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board

  • Stopping meds...how long to bear the consequences?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 07-07-2007, 10:40 AM   #1
    iloveoliver
    Junior Member
    (female)
     
    iloveoliver's Avatar
     
    Join Date: Jul 2007
    Location: michigan
    Posts: 13
    iloveoliver HB User
    Stopping meds...how long to bear the consequences?

    Before anyone says anything, I had been taking my meds faithfully. I take 3 Lithium, 2 Depakote, 1 Lamictal and Prozac. i had hip replacement surgery 2 months ago and one of the "side effects" was a complete loss of my appetite. I lost about 25 lbs. But if I do not eat or take the Lithium and Depakote on a full stomach it makes me throw up. So needless to say, I went without my meds for about a month and now am paying for it.

    How long after you restarted your meds did you start feeling better? Now I know this is an individual thing so everyone's response with be different.


    What is other's experiences with the mood swings abating? I must say I was doing real well prior to the surgery. I am a rapid cycler. BTW, it took awhile for my pdoc to find the right "cocktail"

    Last edited by iloveoliver; 07-07-2007 at 10:43 AM.

     
    Sponsors Lightbulb
       
    Old 07-07-2007, 12:40 PM   #2
    mudhound
    Senior Veteran
    (male)
     
    mudhound's Avatar
     
    Join Date: Nov 2002
    Location: Bean Station, TN, usa
    Posts: 2,189
    mudhound HB User
    Re: Stopping meds...how long to bear the consequences?

    I think in about 2-3 weeks you should start feeling better.
    Welcome to the board.
    __________________
    God Bless

    Mudhound

     
    Old 07-08-2007, 03:01 AM   #3
    AussieTam
    Inactive
    (female)
     
    Join Date: Jun 2006
    Location: Brisbane
    Posts: 124
    AussieTam HB User
    Re: Stopping meds...how long to bear the consequences?

    I agree with mud-hound, you should start to notice at 2-3 weeks. Good luck with going back on your meds and getting better!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Second doctor wants me to come off bp meds and use supplements any opinions? kg21678 High & Low Blood Pressure 11 08-05-2009 03:27 PM
    Questions about stopping plavix after 1 month s-larette Heart Disorders 47 09-10-2008 02:13 PM
    Help/Advice neededASAP -Fentanyl detox, pain pat. abused meds will need meds in futre Confused089 Abuse Support 34 07-06-2008 06:33 PM
    Does taking/stopping your pain meds cause insomnia? TexMom85 Pain Management 14 05-29-2008 10:40 AM
    compression fractures and pain meds... Alias977 Pain Management 3 07-02-2007 08:03 AM
    husband stole my meds! couchtator Pain Management 11 10-14-2006 01:52 PM
    I am stopping vicodin starting tommorrow Ryan'sDad Addiction & Recovery 16 08-17-2004 10:12 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:46 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!